Numerical schemes for a pseudo-parabolic Burgers equation : discontinuous data and long-time behaviour

C.M. Cuesta, I.S. Pop

Research output: Book/ReportReportAcademic

68 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages20
Publication statusPublished - 2007

Publication series

NameCASA-report
Volume0722
ISSN (Print)0926-4507

Cite this

Cuesta, C. M., & Pop, I. S. (2007). Numerical schemes for a pseudo-parabolic Burgers equation : discontinuous data and long-time behaviour. (CASA-report; Vol. 0722). Technische Universiteit Eindhoven.